Small Universal Graphs for Bounded-Degree Planar Graphs

For all positive integers N and k, let denote the family of planar graphs on N or fewer vertices, and with maximum degree k. For all positive integers N and k, we construct a -universal graph of size . This construction answers with an explicit construction the previously open question of the existence of such a graph.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received July 8, 1998

RID="*"

ID="*" Supported by NSF grant CCR98210-58 and ARO grant DAAH04-96-1-0013.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Capalbo, M. Small Universal Graphs for Bounded-Degree Planar Graphs. Combinatorica 22, 345–359 (2002). https://doi.org/10.1007/s004930200017

Download citation

  • AMS Subject Classification (2000) Classes:  05C35